# SDR SWAA2021082303970

- Difficulty date: August 2, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING LEFT VAPOR BARRIER WEB FOUND LEFT UPPER WING CENTER REAR SPAR VAPOR BARRIER ATTACH ANGLE CRACKED ; / [01] PARTIAL REMOVED FASTENER TO GET ACCESS TO THE DAMAGE AREA AT CENTER WING REAR SPAR VAPOR BARRIER ATTACH ANGLE REF B737-700-SRM 51-40-02-0G-0; [02] CUT THE ATTACH ANGLE TO REPAIR REF B737-700 SRM 51-10-10-2R-5 FIG 202/REPAIR 5; [03] PERFORMED HFEC ROTO TEST ON FASTENER OPEN HOLES AT SPLICE ANGLE AT LBL 5 TO LBL 25. IAW B 737 NDT PART 6 51-00-00 PROCE 16.TOOL USED MINIMITE. BC 160006. CALIB DUE 1-18-22. NO CRACKS FOUND.; [04] PARTIAL INSTALLED ANGLES AND 4 BRACKETS AND UPPER DOUBLERS ON VAPOR BARRIER WEB STA 663 LBL 45.00; [05] VERIFIED STEP #4; [06] BEGAN LOCATING AND DRILLING REPLACEMENT ANGLE AT LEFT VAPOR BARRIER WEB UPPER WING CENTER REAR SPAR IAW SRM 51-40-05-0G-0 AND SRM 51-10-10-2R-5 FIG 202/REPAIR 5.; [07] FABRICATED; LOCATED & DRILLED 1EA. REPLACEMENT ANGLE; ITEM [1];MAT. USED : 2024 T-3;0.063';PO# 1615206;DIM: 7.00'X 3.00'; & 1EA. SPLICE ANGLE; ITEM[2]; MAT. USED : 2024 T-3;0.071';PO# 1696740;DIM : 10.00'X 3.00'.REF. : B737-7 SRM 57-10-10-2R-5 REPAIR 5;TABLE 201;FIG.202 DETAIL B; & 51-40-05-0G--0.;24] ACCOMPLISHED REPAIR AT L/H WING CTR. SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE; STA. 663; FROM LBL 5.0' TO LBL 25.0';AS PER REF. B737-7 SRM 57-10-10-2R-5 REPAIR 5;FIG. 202 DETAIL B.; [25] VERIFIED STEP 14; [26] VERIED STEPS 18-23; [27] VERIFIED STEP 24
